# SDR SWIA201540977

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK HAS CHAFING AT FS 559.00, SIDE TRACK, C-CHECK RO 4/2/15, REPLACED CHAFED SEAT TRACK SECTION AT FS559.00 REF REO AND AMM. GAP CHECK BETWEEN SECTIONS GOOD.  CONTINUATION CARD FOR DETAILS.
